JACC. Case reports · 2026
Probable Antiphospholipid Syndrome Causing Biventricular Thrombi and Cardiogenic Shock.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Contractor Parth, Deng Joseph, O'Neill Liam Parker, Davila Esteban, Mysore Manu
Аннотация
BACKGROUND: Intracardiac thrombi are a rare manifestation of antiphospholipid syndrome (APS), with biventricular involvement being exceedingly uncommon.
CASE SUMMARY: A 70-year-old woman with recent Takotsubo cardiomyopathy was admitted with cardiogenic shock. Imaging demonstrated large biventricular thrombi. Initial laboratory testing was consistent with probable APS. Inotropic support and anticoagulation were initiated. After failed attempts to wean inotropes, the patient elected hospice care.
DISCUSSION: This case highlights the diagnostic uncertainty and limited evidence guiding management of extensive intracardiac thrombosis in patients with suspected APS presenting with cardiogenic shock. Beyond anticoagulation, the evidence base for managing intracardiac thrombi in probable APS is limited to case reports, and there are large risks associated with invasive strategies for removing intracardiac thrombi.
TAKE-HOME MESSAGES: Rapid development of extensive multichamber intracardiac and systemic thrombosis should prompt evaluation for APS. Anticoagulation remains the cornerstone of therapy; evidence guiding invasive strategies is limited.
CASE SUMMARY: A 70-year-old woman with recent Takotsubo cardiomyopathy was admitted with cardiogenic shock. Imaging demonstrated large biventricular thrombi. Initial laboratory testing was consistent with probable APS. Inotropic support and anticoagulation were initiated. After failed attempts to wean inotropes, the patient elected hospice care.
DISCUSSION: This case highlights the diagnostic uncertainty and limited evidence guiding management of extensive intracardiac thrombosis in patients with suspected APS presenting with cardiogenic shock. Beyond anticoagulation, the evidence base for managing intracardiac thrombi in probable APS is limited to case reports, and there are large risks associated with invasive strategies for removing intracardiac thrombi.
TAKE-HOME MESSAGES: Rapid development of extensive multichamber intracardiac and systemic thrombosis should prompt evaluation for APS. Anticoagulation remains the cornerstone of therapy; evidence guiding invasive strategies is limited.